MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, M

Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, M
Catalog Number TRG400M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves are ripping.".
 
Additional Manufacturer Narrative
The customer reported "gloves are ripping," and the investigation recorded the reported issue as "tears during use." the account provided a sample of three already torn gloves; there were no unused samples provided for additional testing, and thirteen gloves were selected from the provided samples and evaluated through donning and doffing.Medline confirmed the reported issue because one glove tore during this process, and a review of inspection records confirmed they met established quality requirements.Medline was unable to determine the root cause, and the quality team will continue to monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50852623
Report Number1417592-2026-47258
Device Sequence Number13138697
Product Code LZA
UDI-Device Identifier10888277400580
UDI-Public10888277400580
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG400M
Device Lot NumberAN510030038
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown